# SDR IPXA2014082284046

- Difficulty date: August 4, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 50,362 hours, 15,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA3816501
- Condition: Corroded
- Location: Bs 622-648
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, CORROSION FOUND ON INTERCOSTAL BETWEEN BS 622-648 L44L.  REMOVED, FABRICATED AND INSTALLED INTERCOSTALIAW  DWG ACA3816, SRM 51-31-01, SRM 51-33-01, PARA 8, TABLE 12 AND SRM 51-35-01, PARA 6.
